OJDM  Vol.1 No.2 , July 2011
Generalized Exponential Euler Polynomials and Exponential Splines
Author(s) Tian-xiao He
ABSTRACT
Here presented is constructive generalization of exponential Euler polynomial and exponential splines based on the interrelationship between the set of concepts of Eulerian polynomials, Eulerian numbers, and Eulerian fractions and the set of concepts related to spline functions. The applications of generalized exponential Euler polynomials in series transformations and expansions are also given.

Cite this paper
nullT. He, "Generalized Exponential Euler Polynomials and Exponential Splines," Open Journal of Discrete Mathematics, Vol. 1 No. 2, 2011, pp. 35-42. doi: 10.4236/ojdm.2011.12005.
References
[1]   L. Carlitz, D. P. Roselle and R. Scoville, “Permutations and Sequences with Repetitions by Number of Increase,” Journal of Combinatorial Theory, Vol. 1, No. 3, 1966, pp. 350-374. doi:10.1016/S0021-9800(66)80057-1

[2]   L. Carlitz, “Eulerian Numbers and Polynomials of Higher Order,” Duke Mathematical Journal, Vol. 27, 1960, PP. 401-423.

[3]   L. Comtet, “Advanced Combinatorics: The Art of Finite and Infinite expansions,” Springer, Dordrecht, 1974.

[4]   R. L. Graham, D. E. Knuth and O. Patashnik, “Concrete Mathematics,” A Foundation for Computer Science, 2nd Ed, Addison-Wesley, 1994, pp. 267-272.

[5]   D. Foata, “Distribution Eulérienne et Mahoniennes sur le groups des permutations,” Proceedings of the NATO Advanced Study Institute, Berlin, September 1-10, 1976, pp. 27-49.

[6]   R. P. Stanley, “Eulerian Partitions of a Unit Hypercube,” Proceedings of the NATO Advanced Study Institute, Boston, 1977, p. 49.

[7]   G. Birkhoff and C. de Boor, “Piecewise Polynomial Interpolation and Approximation,” Approximation of Functions, Elsevier Publishing Company, Amsterdam, 1964, pp. 164-190.

[8]   C. de Boor, K. Hllig, S. Riemenschneider, “Box Splines. Applied Mathematical Sciences,” Springer-Verlag, New York, 1993.

[9]   I. J. Schoenberg, “Cardinal Spline Interpolation,” CBMS-NSF Regional Conference Series in Applied Mathematics, 1973.

[10]   C. de Boor, “On the Cardinal Spline Interpolant to eiut,” SIAM Journal on Mathematics Analysis, Vol. 7, No. 6, 1976, pp. 930-941. doi:10.1137/0507073

[11]   C. de Boor, “A Practical Guide to Splines,” Revised edition. Applied Mathematical Sciences, Springer-Verlag, New York, 2001.

[12]   L. Schumaker, “Spline Functions: Basic Theory,” John Wiley & Sons, New York, 1981.

[13]   O. A. Vasicek and H. G. Fong, “Term Structure Modeling Using Exponential Splines,” The Journal of Finance, Vol. 37, No. 2, pp. 339-348. doi:10.2307/2327333

[14]   C. Zoppou, S. Roberts and R. J. Renka, “Exponential Spline Interpolation in Characteristic Based Scheme for Solving the Advective-Diffusion Equation,” International Journal of Numerical Methods in Fluids, Vol. 33, No. 3, 2000, pp. 429-452. doi:10.1002/1097-0363(20000615)33:3<429::AID-FLD60>3.0.CO;2-1

[15]   N. Dyn, and A. Ron, “Recurrence Relations for Tchebycheffian B-splines,” Journal d'Analyse Mathématique, Vol. 51, 1988, pp.118-138. doi:10.1007/BF02791121

[16]   A. Ron, “Exponential Box Splines,” Constructive Approximation, Vol. 4, No. 4, 1988, pp. 357-378. doi:10.1007/BF02075467

[17]   C. de Boor, “Chapter II. Splines with Uniform Knots,” draft jul74, TeXed, 1997.

[18]   T. X. He, “Eulerian polynomials and B-splines,” ICCAM-2010, University of Leuven, Belgium, July 5-9, 2010.

[19]   T. X. He, L. C. Hsu, P. J.-S. Shiue and D. C. Torney, “A Symbolic Operator Approach to Several Summation Formulas for Power Series,” Journal of Computational and Applied Mathematics, Vol. 177, 2005, pp. 17-33. doi:10.1016/j.cam.2004.08.002

[20]   T. X. He, L. C. Hsu, and P. J.-S. Shiue, “A Symbolic Operator Approach to Several Summation Formulas for Power Series II,” Discrete Mathematics, Vol. 308, No.16, 2008, pp. 3427-3440. doi:10.1016/j.disc.2007.07.001

 
 
Top